# SDR 2016FA0000467

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: General aviation
- Aircraft: N63WT
- Engine: Lyc IO320*
- Engine time: 491 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA10367832
- Part serial: 75068109
- Condition: Loose
- Location: Engine
- Part time: 491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION NOTICED DARK STAIN BETWEEN FLOAT BOWL AND TOP OF CARB (BUT NO FUEL STAIN). WIGGLED AIR BOX AND DISCOVERED THE FLOAT BOWL WAS LOOSE EVEN THOUGH BOWL SCREWS AND LOCK TABS WERE STILL IN PLACE. THERE APPEARS TO BE SIGNIFICANT PLAY IN THE SCREW TO BOWL AREA WHICH IS LIKELY DUE TO SCREWS/VIBRATION WALLOWING OUT SCREW HOLES. WILL REMOVE CARB AND SEND IN FOR OH.
